RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Petrosyan A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:17
Abstract pages:68
Full texts:9
References:8

http://www.mathnet.ru/eng/person113836
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. N. Matevosyan, A. Petrosyan, “Contact of a thin free boundary with a fixed one in the Signorini problem”, Algebra i Analiz, 27:3 (2015),  183–201  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:3 (2016), 481–494  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019